TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Never Forget Hope
I can't get enough
*********
 
escape_thereal_world's Avatar
 
Name: Kelly
Age: 29
Gender: Female
Location: Charleston, SC

Posts: 3,097
Blog Entries: 98
Join Date: January 7th 2009

Exclamation Clonazepam, please help - September 20th 2010, 09:26 PM

I'm on my second day of Clonazepam (Klonopin) and it ucks. I'm very very very hostile, and I cannot function. I can only stay up for a couple minutes once every 5 or 6 hours. The rest of the time I have to sleep. I'm on a very low dosage.


What should I do? Should I stop taking them until I see my doctor in two weeks? I CANT continue this way. Its makin me more depressed and suiciald, and I keep lashing out at people for no reason
   
  (#2 (permalink)) Old
Jenny. Offline
~Computer Hugger~
Not a n00b
**
 
Jenny.'s Avatar
 
Name: Jenny
Age: 26
Gender: Female
Location: USA

Posts: 81
Blog Entries: 7
Join Date: July 5th 2010

Re: Clonazepam, please help - September 22nd 2010, 01:26 PM

Hey! I looked up your medication and Hostility is not one of the symptoms. That means something is really really wrong. If you stopped therapy that might be part of it or if you're drinking with it or using narcotics. Your symptom of it acting like a sedative is normal. It appears in half the people who take it. You should call your doctor soon! Feel Better!
  Send a message via MSN to Jenny.  
Closed Thread

Bookmarks

Tags
clonazepam

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.